Repositorio de producción científica de la Universidad de Sevilla

On the linearization problem involving Pochhammer symbols and their q-analogues


Advanced Search
Opened Access On the linearization problem involving Pochhammer symbols and their q-analogues

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Quintero, Niurka R.
Rouveaux, André
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1999-07-15
Publicado en: Journal of Computational and Applied Mathematics, 107 (1), 133-146.
Tipo de documento: Artículo
Abstract: In this paper we present a simple recurrent algorithm for solving the linearization problem involving some families of q-polynomials in the exponential lattice x(s)=c1qs+c3. Some simple examples are worked out in detail.
Cita: Álvarez Nodarse, R., Rodríguez Quintero, N. y Rouveaux, A. (1999). On the linearization problem involving Pochhammer symbols and their q-analogues. Journal of Computational and Applied Mathematics, 107 (1), 133-146.
Tamaño: 244.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43045

DOI: http://dx.doi.org/10.1016/S0377-0427(99)00087-4

Show full item record


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)